# SDR PIDA07011

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N40003111
- Part serial: 694318
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEFT WING NR 2 SLAT LOWER SURFACE HAS CORROSION 46 INCHES FROM THE INBOARD END.  REPAIRED AREA PER EA 57-032.
